# SDR 29GA2019020400001

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 37,778 hours, 42,092 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0117 FPO/FLL REPORT: FA EMERGENCY LIGHT ARMED LIGHT NOT ILLUMINATING WITH COCKPIT EMERGENCY LIGHT SWITCH IN THE ARMED POSITION. SECURED BULBS OPS CHECK OK IAW 33-50-60 AMM.
